# SDR USAA2013081600015

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 60,283 hours, 41,144 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT DIFFICULT TO ADJUST IN FWD & AFT MOVEMENT. MX LUBED CAPTAIN'S SEAT AS NEEDED.  CHECKED OK.
